Phylogenetic patterns and disjunct distribution in Ligularia hodgsonii Hook. (Asteraceae)
Version of Record online: 12 APR 2013
© 2013 Blackwell Publishing Ltd
Journal of Biogeography
Volume 40, Issue 9, pages 1741–1754, September 2013
How to Cite
Wang, J.-F., Gong, X., Chiang, Y.-C., Kuroda, C. (2013), Phylogenetic patterns and disjunct distribution in Ligularia hodgsonii Hook. (Asteraceae). Journal of Biogeography, 40: 1741–1754. doi: 10.1111/jbi.12114
- Issue online: 12 AUG 2013
- Version of Record online: 12 APR 2013
- National Basic Research Program of China. Grant Number: 2007CB411600
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!